Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Nonuniqueness of the cardinality attached to homogeneous $ AW\sp \ast$-algebras


Author: Masanao Ozawa
Journal: Proc. Amer. Math. Soc. 93 (1985), 681-684
MSC: Primary 46L10; Secondary 46L35
MathSciNet review: 776202
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is proved that for any pair of infinite cardinal numbers $ \alpha $ and $ \beta $, there exists a homogeneous AW*-algebra that is both $ \alpha $-homogenous and $ \beta $-homogeneous. This negatively settles a long-standing unsolved problem of type I AW*-algebras.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46L10, 46L35

Retrieve articles in all journals with MSC: 46L10, 46L35


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1985-0776202-3
PII: S 0002-9939(1985)0776202-3
Article copyright: © Copyright 1985 American Mathematical Society